Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
Dilations and full corners on fractional skew monoid rings
Pardo, E.

Data: 2014
Resum: In this note we will show that the dilation result obtained for fractional skew monoid rings, in the case of a cancellative left Ore monoid S acting on a unital ring A by corner isomorphisms, holds in full generality. We apply this result to the context of semigroup C*-crossed products.
Ajuts: Ministerio de Ciencia e Innovación MTM2011-28992-C02-02
Agència de Gestió d'Ajuts Universitaris i de Recerca 2009/SGR-1389
Nota: The author is supported by PAI III grants FQM-298 and P11-FQM-7156 of the Junta de Andalucía, by the DGI-MICINN and European Regional Development Fund, jointly, through Project MTM2011-28992-C02-02 and by 2009 SGR 1389 grant of the Comissionat per Universitats i Recerca de la Generalitat de Catalunya.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Fractional skew monoid ring ; Semigroup C-crossed product
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 155-177, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/287170
DOI: 10.5565/PUBLMAT_58114_07


23 p, 419.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-12-18, darrera modificació el 2021-09-25



   Favorit i Compartir